Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016 (2016), Article ID 7480469, 13 pages
http://dx.doi.org/10.1155/2016/7480469
Research Article

Common Fixed Point Results for Six Mappings via Integral Contractions with Applications

1Department of Mathematics, University of Malakand, Chakdara, Pakistan
2Department of Mathematics and Statistics, International Islamic University, Sector H-10, Islamabad, Pakistan

Received 3 July 2016; Accepted 20 September 2016

Academic Editor: Remi Léandre

Copyright © 2016 Mian Bahadur Zada et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, no. 1, pp. 133–181, 1922. View at Google Scholar
  2. G. Jungck, “Commuting maps and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976. View at Publisher · View at Google Scholar
  3. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W. Sintunavarat and P. Kumam, “Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 637958, 14 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A.-F. Roldán-López-de-Hierro and W. Sintunavarat, “Common fixed point theorems in fuzzy metric spaces using the CLRg property,” Fuzzy Sets and Systems, vol. 282, pp. 131–142, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Bahadur Zada, M. Sarwar, N. Rahman, and M. Imdad, “Common fixed point results involving contractive condition of integral type in complex valued metric spaces,” Journal of Nonlinear Science and its Applications, vol. 9, no. 5, pp. 2900–2913, 2016. View at Google Scholar · View at MathSciNet
  7. A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. I. Altun, D. Turkoglu, and B. E. Rhoades, “Fixed points of weakly compatible maps satisfying a general contractive condition of integral type,” Fixed Point Theory and Applications, vol. 2007, Article ID 17301, 9 pages, 2007. View at Publisher · View at Google Scholar
  9. I. Altun, “Common fixed point theorem for maps satisfying a general contractive condition of integral type,” Acta Universitatis Apulensis, vol. 22, pp. 195–206, 2010. View at Google Scholar · View at MathSciNet
  10. J. Kumar, “Common fixed point theorems of weakly compatible maps satisfying (E:A:) and (CLR) property,” International Journal of Pure and Applied Mathematics, vol. 88, no. 3, pp. 363–376, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. Z. Liu, Y. Han, S. M. Kang, and J. S. Ume, “Common fixed point theorems for weakly compatible mappings satisfying contractive conditions of integral type,” Fixed Point Theory and Applications, vol. 2014, article 132, 2014. View at Publisher · View at Google Scholar
  12. A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. Manro, S. B. Jeong, and S. M. Kang, “Fixed point theorems for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematical Analysis, vol. 7, no. 57, pp. 2811–2819, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. K. Verma and H. K. Pathak, “Common fixed point theorems using property (E:A) in complex-valued metric spaces,” Thai Journal of Mathematics, vol. 11, no. 2, pp. 347–355, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  15. G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–215, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Bhatt, S. Chaukiyal, and R. C. Dimri, “A common fixed point theorem for weakly compatible maps in complex-valued metric spaces,” Intenational Journal of Mathematical Sciences and Appllications, vol. 1, no. 3, pp. 1385–1389, 2011. View at Google Scholar
  17. W. Sintunavarat, Y. J. Cho, and P. Kumam, “Urysohn integral equations approach by common fixed points in complex-valued metric spaces,” Advances in Difference Equations, vol. 2013, article 49, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. W. Sintunavarat, M. B. Zada, and M. Sarwar, “Common solution of Urysohn integral equations with the help of common fixed point results in complex valued metric spaces,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A, In press View at Publisher · View at Google Scholar
  19. Z. Liu, X. Zou, S. M. Kang, and J. S. Ume, “Common fixed points for a pair of mappings satisfying contractive conditions of integral type,” Journal of Inequalities and Applications, vol. 2014, article 394, 19 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. Sarwar, M. B. Zada, and İ. M. Erhan, “Common fixed point theorems of integral type contraction on metric spaces and its applications to system of functional equations,” Fixed Point Theory and Applications, vol. 2015, article 217, 2015. View at Publisher · View at Google Scholar · View at Scopus
  21. M. L. Agranovskii, Complex Analysis and Dynamical Systems, American Mathematical Society, Providence, RI, USA; Bar-Ilan University, Ramat Gan, Israel, 2004.